# SDR UIEA2018031200366

- Difficulty date: March 9, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,142 hours, 19,602 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Part number: 253T59117
- Part serial: 242967N
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SPAR VALVE INOPERATIVE.   REPLACED THE ENGINE FUEL CONTROL MODULE IAW AMM 76-11-09 AND 28-22-1 .OPS AND ENGINE RUNS OK.
